|lipoatrophy of the sole
Dec 24, 2002
I would be interestd in knowing whether lipoatrophy associated with AIDS has been known to affect the soles of the feet and cause painful weightbearing due to a loss of fatty tissue.
Response from Ms. Fields-Gardner
While there are a number of presentations for lipoatrophy, I have yet to see this on the soles of the feet. If this happens, it would certainly be painful to walk around. Put this on your list for discussion with your health care team so that they can look closely and evaluate the problem. In this case, seeing it as a part of a physical examination and discussion with your doctor. If it is a problem of fatty tissue losses, there are likely to be a number of options, including tailor-made orthotics to put inside your shoe and provide some of the cushion you need. Best wishes on this!
Small Fatty deposits over legs and stomach
anything new on new-fill?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.